# SDR DALA2018091005518

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 1200 FROM PROJECTION S-23L TO S-27L ALSO S-23R TO S-27R AT AFT CARGO COMPARTMENT (C2). LEVEL CORROSION 2. SUPPORTS WERE REPLACED PER DRAWING 453N1602 REV AT.
